remicade not working as well as it should

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mimbot
Regular Member


Date Joined Apr 2008
Total Posts : 22
   Posted 11/10/2008 12:24 PM (GMT -6)   
Hi, i've not been on here for a while as i've felt quite well up until recently. i have had 7 infusions of remicade and to be honest it's not worked as well as i hoped it would. i don't have the urgency that i used to have but the pain in the right side of my bowel is terrible and has been for the last 3 days. i had my last infusion only 4 weeks ago, it seems that they are wearing off very fast now. what am i supposed to do, the hos[ital will only do them every 8 weeks, so i have to suffer until then. if i say anything they will just take them off me. my bloods are fine, stools are fine, once to twice a day (brilliant) but i cant get rid of this pain, my painkillers are really not helping anymore, help, any suggestions welcome,
thanks
Miriam x

Scrap Girl
Veteran Member


Date Joined Jan 2007
Total Posts : 653
   Posted 11/10/2008 1:48 PM (GMT -6)   
Could you have something else going on? Have you had a colonoscopy lately?

Diagnosed with UC in Feb. 2005
 
Colazal (9 a day)
Folic Acid
Biotin
Calcium
Remicade


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 11/11/2008 4:51 AM (GMT -6)   
Hi I am on Remicade for 5 years and doing fine. in the first of the year they increased my remicade dose which has helped alot. I would talk to them to see if they could increase your doseage .
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital

in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.

My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
Also diagnosed with Osteoarthritis and Rheumatoid Arthritis


Zaneluke
Regular Member


Date Joined Apr 2007
Total Posts : 66
   Posted 11/12/2008 11:55 AM (GMT -6)   
I would be more concerned that your pain could be coming from a different source. Have you had an abdominal ultra sound yet? I am not a doctor, but that would be my first guess since you stools are pretty regular. Gallbladder?
Ulcerative Pancolitis diagnosed March 2007.
Quit smoking Dec 2006.


PaloPalo78
Regular Member


Date Joined Feb 2008
Total Posts : 42
   Posted 11/12/2008 3:15 PM (GMT -6)   
Ive just had my 3rd infusion ( 8 weeks after frontloading sessions ) and although it seemed to make a difference to my stools , I seem to have lots of gas and slightly strange feelings in my bowel.
 
Is it normal after a few days to get gas etc ? .. sounds strange but i cant remember from the past infusions , maybe i did get this and it went away quickly
 
im worried that i might be making antibodies or it not having as good effect anymore
 
they have me on a 300mg   (5mg per kg dose) ... is that normal , low or high ?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 11:09 PM (GMT -6)
There are a total of 2,973,085 posts in 326,054 threads.
View Active Threads


Who's Online
This forum has 160889 registered members. Please welcome our newest member, mairamaira.
292 Guest(s), 8 Registered Member(s) are currently online.  Details
Pistachi0, Chris Topher, Glascis, Maderaz, Proverbs356, huneri, Megan Eliz, suchatravesty